# SDR SWAA2025101412770

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 887 BTW STR 25R TO STR 26L WL 156.1 AT AFT CARGO COMPARTMENT.   REPLACED STRAP LOCATED BS 887 BTW STR 25R TO STR 26L WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG DWG 146A7500 SHEET: 85 REV: A.
